MAUDE Adverse Event Report: NEODENT - JJGC S.A. FACILITY ACQUA IMPLANT 12 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. FACILITY ACQUA IMPLANT 12 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.738
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that almost 7 months after the dental implant was installed in intraoral region 10#, its loss of osseointegration was observed.Moreover, 35n.Cm of primary stability was achieved and the patient presented bone type iii.

Brand Name
FACILITY ACQUA IMPLANT 12 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9996677
Report Number3008261720-2020-02298
Device Sequence Number3318850
Product Code DZE
UDI-Device Identifier07899878017042
UDI-Public07899878017042
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/24/2020
Report Date (Section F) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2020
Device Model Number140.738
Device Catalogue Number140.738
Device Lot Number800343678
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/24/2020
Device Age21 MO
Event Location Other
Date Report to Manufacturer03/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;